# SDR UIEA2011072300386

- Difficulty date: July 23, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,971 hours, 11,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 65B025393
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED HOLE WAS DETECTED ON THE RT BULKHEAD FRAME SPLICE FITTING.  THE CRACK (APPROX. 0.03 INCH LONG) IS REMOVED BY OVERSIZING THE HOLE THROUGH THE STACKS TO 0.341 INCH. THE HOLE ON THE SPLICE FITTING ONLY IS OVERSIZED TO 0.505 INCH TO PROVIDE AN INSURANCE CUT AND A FREEZE PLUG MADE FROM 7075-T6 IS INSTALLED IAW SRM 51-20-07. THE WASHER THAT RETAINS THE FREEZE PLUG IS 0.610 INCH DIA. , 0.170 INCH THICK AND IS MADE FROM 17-7PH CRES IAW AMS 5528, HEAT TREATED TO 180 TO 200 KSI TO TH1050 REQUIREMENTS.
